Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Slight pain in left ear after somebody hit hard with forehead. Could this strong impact lead to ADHD ?

During a sports lesson last week, two students barged into me while running full speed. One of the students hit my left ear with her forehead and ended up with a slight concussion , the other however, fell on the ground and was not hurt that much. I have been experiencing some slight pain in my left ear and a few symptoms of ADHD . Please help me. Could a strong impact like that lead to ADHD?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

You have not mentioned about your age. And you have not mentioned the symptoms that made you think you have ADHD.

Injury will not cause ADHD.
For pain you may take painkillers like Ibuprofen according to your age and body weight.

If you are worried about your inattentiveness at school or hyperactivity, please get the help of your parents to see a Pediatrician/ Child Psychologist.

All the best.

Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor